# SDR ASOA20151030188

- Difficulty date: October 25, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 38,670 hours, 35,477 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: 14525940403
- Condition: Misinstalled
- Location: Service Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE SERVICE DOOR SEAL WAS FOUND TO HAVE GAPS WHERE LIGHT WAS VISIBLE AND WAS MAKING A LOUD SQUEALING SOUND.   THE AIRCREW DIVERTED AND LANDED SAFELY WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  UPON INSPECTION, MAINTENANCE FOUND THE SEAL TO BE INSTALLED INCORRECTLY.  THEY REMOVED AND REINSTALLED THE SERVICE DOOR SEAL IAW AMM 52-43-04.  PRESSURIZATION CHECK WAS GOOD.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
